# SDR ASOA20161117211

- Difficulty date: November 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3867031
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP PLATE ON SUPPORT BOX BETWEEN BS 310 AND 295 HAS CORROSION DAMAGE.   REMOVED AND REPLACED THE CAP PLATE IAW SRM 51-42-13 AND 51-40-11-00.
